Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines


Authors: R. D. Anderson and R. H. Bing
Journal: Bull. Amer. Math. Soc. 74 (1968), 771-792
DOI: https://doi.org/10.1090/S0002-9904-1968-12044-0
MathSciNet review: 0230284
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 72 (1966), 515-519. MR 190888
  • 2. R. D. Anderson, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200-216. MR 205212
  • 3. R. D. Anderson, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365-383. MR 214041
  • 4. R. D. Anderson, On a theorem of Klee, Proc. Amer. Math, Soc. 17 (1966), 1401-1404. MR 205029
  • 5. S. Banach, Théorie des opérations linéaires, Monografie Mat. PWN, Warsaw, 1932.
  • 6. C. Bessaga, On topological classification of complete linear metric spaces, Fund. Math. 56 (1965), 251-288. MR 178322
  • 7. C. Bessaga and V. L. Klee, Two topological properties of topological linear spaces, Israel J. Math. 2 (1964), 211-220. MR 180825
  • 8. C. Bessaga and V. L. Klee, Every non-normable Fréchet space is homeomorphic with all its closed convex bodies, Math. Ann. 163 (1966), 161-166. MR 201949
  • 9. C. Bessaga and A. Pelczynski, Some remarks on homeomorphisms of F-spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 265-270. MR 139917
  • 10. M. Fréchet, Les espaces abstraits, Gauthier-Villars, Paris, 1928.
  • 11. M. I. Kadec, On topological equivalence of separable Banach spaces, Dokl. Akad. Nauk SSSR 167 (1966), 23-25=Soviet Math. Dokl. 7 (1966), 319-322. MR 201951
  • 12. M. I. Kadec, Proof of the topological equivalence of all separable infinite-dimensional Banach spaces, Functional Anal. and Appl. 1 (1967), 53-62. MR 209804
  • 13. V. L. Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10-43. MR 54850
  • 14. V. L. Klee, Some topological properties of convex sets, Trans. Amer. Math. Soc. 78 (1955), 30-45. MR 69388
  • 15. V. L. Klee, A note on topological properties of normed linear spaces, Proc. Amer. Math. Soc. 7 (1956), 673-674. MR 78661


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12044-0

American Mathematical Society